# SDR R61A20100167

- Difficulty date: April 20, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 7,322 hours, 5,825 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Panel
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTX REPORTED SHEAR PANELS IN AFT GALLEY HAD CORROSION AND RIVET HEADS WERE CORRODED AS WELL.  MAINTENANCE REMOVED AND REPLACED TWO INBOARD SHEAR PANELS PER EMB 170 SRM 51-31-00 PO 190567 7075-76 .050 IAW SRM 53-30-10.
